Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Dulera/ventolin flaring up reflux
    avatar
    pljohns posted:
    Has anyone else had problems with Dulera and/or ventolin flaring up your reflux? I had severe reactions to both Advair and Symbacort, but my immunologist wanted to try me on Dulera and see if I could get off the neb twice a day and the separate inhaled steroid. It worked great, but the side effects about got me. I had TERRIBLE chest pain and major acid reflux. I take omeprazole for vapor reflux that affects my asthma, but I had full blown acid reflux for 3 weeks. Once I realized that the reflux was a side effect of dulera, I quit taking it and went back to my neb/steriod, but the reflux problems lasted a full 3 weeks-three times as long as I was on the meds to begin with!

    Last week I had to use my ventolin for the first time in months (I normally use xopenenx) and darn if it didn't flair up the reflux! Has anyone else had these problems?
    Reply
     
    avatar
    Mathchickie responded:
    Yup. Not usual for someone with bad reflux. I cannot tolerate any LABAs.

    It may be that once your stomach fully settles down, you will be able to tolerate the Ventolin again. It might help to take an antinausea med for a few days, just to help quiet your stomach.
     
    avatar
    greggeorge responded:
    Yes I have same effects. Advair only gave me muscle cramps though. Symicort seemed to work fine but was way too expensive . Also proair worked well, but, once again , way too expensive. So now I'm on dulera and ventolin, and i regurgitate in my sleep and it backs up into my lungs quite intensely and often,( Very scary and aggravating !). Just don't know what to do cuz without I can't breathe. It does seem to be a little bit better, and less frequent if I can remember to take my puffs, and eat earlier before bedtime ( a good couple hours before). Although, it really seems to be the worst when I need to use more of the ventolin. Hard to say , cuz everybody reacts differently to different meds. I am looking into natural cures. I really do believe these other meds are poisons and toxins that not only keep us sick, but also cause other things and just tend to the symptoms. Food and Drug Administration. WHAT A RACKET!!!. Poison our food, make us sick, and promote drugs that keep us sick, and, cause more sickness. Sounds evil to me!


    Helpful Tips

    exercise
    I ve been trying to inmporve the slight asthma i have by exercising more More
    Was this Helpful?
    12 of 14 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Asthma and Allergies Center